Alert archive / Puerto Rico / Small Craft Advisories in 2015
Small Craft Advisory 2, NWS JSJ
NWS JSJ issued this small craft advisory at Jan 4, 2015, 7:22 PM CST. It took effect at Jan 5, 2015, 4:00 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2015, 7:22 PM CST (01:22 UTC)
- In effect from
- Jan 5, 2015, 4:00 AM CST
- Expired
- Jan 5, 2015, 8:50 AM CST
- In force
- 5 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
487 WHCA72 TJSJ 050122 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 922 PM AST SUN JAN 4 2015 ...HAZARDOUS SEAS WILL CONTINUE THROUGH MIDWEEK... .FRESH TO STRONG TRADE WINDS WILL MAINTAIN CHOPPY AND HAZARDOUS MARINE CONDITIONS OVER THE NEXT SEVERAL DAYS. AMZ742-050930- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-150105T0400Z/ /O.NEW.TJSJ.SC.Y.0002.150105T1000Z-150106T1000Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 922 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 AM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 AM AST TUESDAY. * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-725-050930- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-150108T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 922 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS...18 TO 22 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ735-050930- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-150106T1000Z/ COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 922 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST TUESDAY... * WINDS...17 TO 22 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-050930- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-150107T2200Z/ MONA PASSAGE SOUTHWARD TO 17N- 922 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST WEDNESDAY... * WINDS...18 TO 22 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-732-050930- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-150108T0400Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 922 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST WEDNESDAY NIGHT... * WINDS...18 TO 22 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-050930- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-150107T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 922 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TUESDAY NIGHT... * WINDS...17 TO 22 KNOTS. * WAVES/SEAS...7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
725 WHCA72 TJSJ 050200 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 953 PM AST SUN JAN 4 2015 ...HAZARDOUS SEAS WILL CONTINUE THROUGH MIDWEEK... .FRESH TO STRONG TRADE WINDS WILL MAINTAIN CHOPPY AND HAZARDOUS MARINE CONDITIONS OVER THE NEXT SEVERAL DAYS. AMZ742-051015- /O.COR.TJSJ.SC.Y.0001.000000T0000Z-150105T0400Z/ /O.COR.TJSJ.SC.Y.0002.150105T1000Z-150106T1000Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 953 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST TUESDAY... * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ AMZ710-725-051015- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-150108T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 953 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS...18 TO 22 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ735-051015- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-150106T1000Z/ COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 953 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST TUESDAY... * WINDS...17 TO 22 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-051015- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-150107T2200Z/ MONA PASSAGE SOUTHWARD TO 17N- 953 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST WEDNESDAY... * WINDS...18 TO 22 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-732-051015- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-150108T0400Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 953 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST WEDNESDAY NIGHT... * WINDS...18 TO 22 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-051015- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-150107T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 953 PM AST SUN JAN 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TUESDAY NIGHT... * WINDS...17 TO 22 KNOTS. * WAVES/SEAS...7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
471 WHCA72 TJSJ 050817 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 417 AM AST MON JAN 5 2015 ...HAZARDOUS SEAS WILL CONTINUE THROUGH MIDWEEK... .FRESH TO STRONG TRADE WINDS WILL MAINTAIN CHOPPY AND HAZARDOUS MARINE CONDITIONS OVER THE NEXT SEVERAL DAYS. AMZ712-051630- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-150106T1000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- 417 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST TUESDAY... * WINDS...17 TO 22 KNOTS. * WAVES/SEAS...7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-732-051630- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-150108T0400Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 417 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST WEDNESDAY NIGHT... * WINDS...18 TO 22 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-725-051630- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-150108T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 417 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS...18 TO 22 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ735-051630- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-150106T1000Z/ COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 417 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY... * WINDS...17 TO 22 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-051630- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-150107T2200Z/ MONA PASSAGE SOUTHWARD TO 17N- 417 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST WEDNESDAY... * WINDS...18 TO 22 KNOTS. * WAVES/SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-051630- /O.CON.TJSJ.SC.Y.0002.150105T1000Z-150106T1000Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 417 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST TUESDAY... * WINDS...15 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
930 WHCA72 TJSJ 051450 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1050 AM AST MON JAN 5 2015 ...HAZARDOUS SEAS WILL DIMINISH THROUGH MIDWEEK... .FRESH TO STRONG TRADE WINDS WILL MAINTAIN CHOPPY AND HAZARDOUS MARINE CONDITIONS OVER THE NEXT SEVERAL DAYS. CONDITIONS IN SOME AREAS HAVE IMPROVED. AMZ712-735-051600- /O.CAN.TJSJ.SC.Y.0001.000000T0000Z-150106T1000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 1050 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE SMALL CRAFT ADVISORY. SEAS HAVE DROPPED BELOW 7 FEET IN NEAR SHORE WATERS. $$ AMZ742-051600- /O.CAN.TJSJ.SC.Y.0002.000000T0000Z-150106T1000Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1050 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE SMALL CRAFT ADVISORY. SEAS HAVE DROPPED BELOW 7 FEET AND WINDS BELOW 22 KNOTS IN THESE PROTECTED AREAS. $$ AMZ715-722-732-052300- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-150107T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1050 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST WEDNESDAY... * WINDS...18 TO 22 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ725-052300- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-150107T2200Z/ COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1050 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST WEDNESDAY... * WINDS...18 TO 21 KNOTS. * WAVES/SEAS...6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-052300- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-150107T0400Z/ MONA PASSAGE SOUTHWARD TO 17N- 1050 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT AST TUESDAY NIGHT... * WINDS...18 TO 23 KNOTS. * WAVES/SEAS...6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-052300- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-150107T1600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1050 AM AST MON JAN 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON AST WEDNESDAY... * WINDS...18 TO 22 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 7:00 PM CST, 22 minutes earlier.
Area forecast discussion, Jan 4, 7:00 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
900 PM AST SUN JAN 4 2015
.DISCUSSION...
MODEL GUIDANCE ARE SUGGESTING A RELATIVELY STABLE ATMOSPHERE OVER
THE REGION DUE TO AN UPPER LEVEL RIDGE GENERATING STRONG
SUBSIDENCE ACROSS THE AREA. HOWEVER...SATELLITE DATA SHOWED
ADVECTION OF LOW LEVEL MOISTURE QUICKLY APPROACHING THE LOCAL
REGION. AT THIS MOMENT...THE DOPPLER WEATHER RADAR IS DETECTING
SCATTERED SHOWERS OFF TO THE WEST OF ST CROIX OVER THE CARIBBEAN
WATERS. ALTHOUGH...05/00Z RAOB DATA HAVE TPW LESS THAN THE MEAN
VALUES...THE FRESH TO STRONG WINDS WILL CONTINUE TO BRING
OCCASIONAL LIGHT SHOWERS MAINLY ACROSS EASTERN PUERTO RICO AND ST
CROIX OVERNIGHT. LIKE YESTERDAY...THIS SHOWER ACTIVITY WILL BE
LIGHT AND BRIEF AND WITHOUT ANY SIGNIFICANT RAINFALL ACCUMULATIONS.
&&
.AVIATION...VFR AT LOCAL TAF SITES...WITH SOME VCSH THRU FCST PD.
EXPECT MVFR AT TIMES IN SCT SHRA...MAINLY TONIGHT AT TKPK AND TISX.
WINDS WILL CONTINUE FROM THE EAST TO NORTHEAST AT 10-20 KT BLO
FL150.
&&
.MARINE...FRESH TO LOCALLY STRONG WINDS AND SEAS OF 6 TO 9 FEET
ARE STILL EXPECTED OVERNIGHT. SMALL CRAFT ADVISORIES ARE IN
EFFECT FOR ALL THE LOCAL WATERS EXCEPT THE COASTAL WATERS WEST OF
MAYAGUEZ. BEACH GOERS SHOULD CONTINUE TO EXERCISE CAUTION ACROSS
MOST OF THE NORTH AND EAST FACING BEACHES IN PUERTO RICO DUE TO A
MODERATE TO HIGH RISK OF RIP CURRENTS.
&&
.PREV DISCUSSION... /ISSUED 307 PM AST SUN JAN 4 2015/
SYNOPSIS...AT UPPER LEVELS...THE RIDGE THAT EXTENDS TO THE NORTHEAST OF A
HIGH IN THE WESTERN CARIBBEAN WILL LEAN OVER INTO THE LOCAL AREA
BY THURSDAY AND THE RIDGE WILL SLIDE EASTWARD INTO SOUTH AMERICA.
A TROUGH WILL CONTINUE TO DIG INTO THE CARIBBEAN JUST SOUTH OF THE
LOCAL AREA FROM THE EAST BUT WILL RETREAT TUESDAY AND WEDNESDAY.
THE HIGH WILL EXIT THE CARIBBEAN OVER THE WEEKEND BUT WILL RE-FORM
OVER THE CENTRAL CARIBBEAN MID WEEK NEXT WEEK.
AT MID LEVELS...HIGH PRESSURE OVER THE BAHAMAS WILL BE SQUEEZED BY
AN APPROACHING LONG WAVE TROUGH THAT WILL CARRY SEVERAL SHORT
WAVES THROUGH THE WESTERN ATLANTIC. A MODEST CUT-OFF LOW WILL
ALSO FORM IN THE WESTERN TROPICAL ATLANTIC EARLY THIS WEEK. THE
LOW WILL WEAKEN AS HIGH PRESSURE BUILDS NORTHEAST OF THE LEEWARD
ISLANDS LATE THIS WEEK. THE HIGH WILL RETURN TO THE ATLANTIC
WATERS JUST NORTH OF PUERTO RICO EARLY THE FOLLOWING WEEK. VERY LITTLE
MOISTURE IS SEEN IN THE MID LAYERS UNTIL NEXT WEEKEND.
AT LOWER LEVELS...THE STRONG HIGH PRESSURE CROSSING THE CENTRAL
ATLANTIC TOWARD AFRICA WILL SHIFT INTO THE EASTERN ATLANTIC AND
ALLOW LOWER PRESSURE TO DOMINATE THE WESTERN ATLANTIC NORTH OF THE
LOCAL AREA WEDNESDAY AND THURSDAY. THIS WILL CAUSE THE TRADE
WINDS...NOW STRONGER THAN USUAL...TO WEAKEN SIGNIFICANTLY. A VERY
STRONG HIGH PRESSURE WILL DECAY CONSIDERABLY BEFORE ENTERING THE
WESTERN ATLANTIC ON FRIDAY...BUT GRADIENTS AND LOCAL TRADE WINDS
WILL STRENGTHEN AGAIN LATE IN THE WEEK AND OVER THE
WEEKEND...THOUGH NOT AS MUCH AS OCCURRED THIS CURRENT WEEKEND.
OCCASIONAL TRADE WIND SHOWERS WILL CONTINUE...INCREASING IN AMOUNT
AND FREQUENCY NEXT WEEKEND.
DISCUSSION...TRADE WIND SHOWERS CONTINUED OVERNIGHT LAST NIGHT
AND INTO THE MORNING HOURS...BUT THE BANDS OF SHALLOW CONVECTION
HAVE BECOME MORE PRONOUNCED THIS AFTERNOON AND WE ARE ENTERING
INTO A DRIER PORTION OF THAT PATTERN THIS EVENING. THE 04/12Z
SOUNDING SHOWED A SATURATED LAYER FROM 3000 TO 7000 FEET AND THEN
RELATIVE HUMIDITIES PLUNGED TO LESS THAN 10 PERCENT.
ANOTHER SHALLOW BAND WILL PASS MONDAY AFTERNOON AND THE NEXT ON
TUESDAY WITH THE CORRESPONDING INCREASE IN PASSING SHOWERS. THE
GFS IS INDICATING SOMEWHAT DRIER CONDITIONS ON WEDNESDAY AND
THURSDAY AS TRADE WINDS DIMINISH. THIS WILL ALLOW TEMPERATURES TO
RISE ONE OR TWO DEGREES ON THE NORTH COAST AND SHOULD GIVE RISE TO
SOME SUNNIER WEATHER. THE GFS IS ALSO SHOWING AN INCREASE IN
MOISTURE FRIDAY THROUGH SUNDAY AS TRADE WINDS INCREASE AGAIN WITH
THE ENTRANCE OF A NEW HIGH PRESSURE INTO THE WESTERN ATLANTIC.
SINCE WINDS ARE EXPECTED TO TURN MORE NORTHEASTERLY ON FRIDAY AND
FRIDAY NIGHT THIS SHOULD ENHANCE THE SHOWERS ON THE NORTHEAST SIDE
OF PUERTO RICO. OTHERWISE ONLY A MINIMAL INCREASE IN SHOWERS
SHOULD BE EXPECTED IN THE U.S. VIRGIN ISLANDS. THIS PATTERN BODES
FOR ONLY MINOR VARIATIONS IN THE DAY-TO-DAY WEATHER AND NO MAJOR
WAVES OR COLD FRONTS ARE EXPECTED FOR THE NEXT 10 DAYS.
AVIATION...VFR NEXT 24 HOURS EXCEPT MVFR AT TIMES IN SCT
SHRA...MAINLY TONIGHT ACROSS THE LEEWARD ISLANDS AND TISX. WINDS
WILL CONTINUE FROM THE EAST TO NORTHEAST AT 15-30 KT BLO FL150.
MARINE...SEAS HAVE REACHED THE MAXIMUM LEVELS THAT THEY ARE
EXPECTED TO REACH THIS WEEK...BUT WILL SUBSIDE ONLY SLOWLY UNTIL
WINDS BEGIN TO DECREASE MORE SIGNIFICANTLY TUESDAY THROUGH
THURSDAY. SMALL CRAFT ADVISORIES WILL BE UP AT LEAST THROUGH
WEDNESDAY FOR MOST EXPOSED WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 74 83 76 82 / 30 30 40 50
STT 77 85 76 86 / 30 20 50 50
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL MIDNIGHT AST WEDNESDAY NIGHT FOR
ANEGADA PASSAGE SOUTHWARD TO 17N-CARIBBEAN WATERS OF PUERTO
RICO FROM 10 NM TO 17N-COASTAL WATERS OF NORTHERN USVI AND
CULEBRA OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM AST THURSDAY FOR ATLC WATERS OF
PUERTO RICO AND USVI FROM 10NM TO 19.5N-COASTAL WATERS OF
SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM AST TUESDAY FOR COASTAL WATERS
OF SOUTHERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM AST WEDNESDAY FOR MONA PASSAGE
SOUTHWARD TO 17N.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT AST TONIGHT FOR COASTAL
WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 6 AM AST TUESDAY FOR
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT AST TUESDAY NIGHT FOR
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM.
&&
15/27Hazardous weather outlook, Jan 4, 3:13 AM CST, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 513 AM AST SUN JAN 4 2015 AMZ710>745-PRZ001>013-050915- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 513 AM AST SUN JAN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT MODERATE TO HIGH RISK OF RIP CURRENTS IS FORECAST FOR MOST OF THE BEACHES OF PUERTO RICO AND CULEBRA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS SEAS WILL CONTINUE THROUGH AT LEAST WEDNESDAY EVENING. DANGEROUS RIP CURRENTS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-050915- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 513 AM AST SUN JAN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT MODERATE RISK OF RIP CURRENTS IS FORECAST FOR MOST OF THE BEACHES OF THE U.S. VIRGIN ISLANDS. THEREFORE...PERSONS SHOULD ENTER THE WATER ONLY IF THEY ARE EXPERIENCED WITH SWIMMING IN THE SURF. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS SEAS WITH DANGEROUS RIP CURRENTS WILL CONTINUE THROUGH AT LEAST WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.